Skip header navigation
×

Article

Graph eigenspaces of small codimension

Citation
Rowlinson P & Bell FK (2000) Graph eigenspaces of small codimension. Discrete Mathematics, 220 (1-3), pp. 271-278. https://doi.org/10.1016/S0012-365X%2800%2900031-5

Abstract
For a given positive integer t there are only finitely many graphs with an eigenvalue μ∉{-1,0} such that the eigenspace of μ has codimension t. The graphs for which t⩽5 are identified.

Keywords
graph; eigenvalue; eigenspace

Journal
Discrete Mathematics: Volume 220, Issue 1-3

StatusPublished
Author(s)Rowlinson, Peter; Bell, Francis K
Publication date06/06/2000
PublisherElsevier
ISSN0012-365X
Scroll back to the top